Skip to content
My WebMD Sign In, Sign Up

Announcements

We will be discontinuing this community as of April 1, 2014. We value and appreciate your participation in this community and hope that you will continue to post your questions in the WebMD Digestive Disorders Community.
Includes Expert Content
Minor Bowel incontinence and perineum pain
avatar
An_191886 posted:
28 year old male. I have a bowel movement once or twice a day pretty regularly. The problem is that I hardly ever feel done no matter how long I stay on the toilet. For the next 2 hours I sometimes have to go into the bathroom again to wipe up. I clean up as good as is possible and some still comes out later. I never soil my underwear but it irritates me and causes itching and burning until I can wipe again.

I also have had sharp pains in my rectum and lower bowel sometimes going into my penis. I also have pain and discomfort in my perineum and often feel pressure or like I have to urinate. There is sometimes a burning sensation in this area after sex. There is a definate link with the bowel pain and perineum since they are often present at the same time. If I am constipated or have burning diarrhea I also feel the need to urinate and pain in the penis.

Finally there are dry red spots that continue to pop up on the exact two spots on the tip and side of my penis.

I got tested for all stds and had the dry spots tested and they are not herpes. Also had a urine test and no infections were present. I saw a urologist who checked my prostate and had an ultrasound done on my kidneys with nothing showing up.

I get fatigued and flu like symptoms often following bowel pain or genital pain. Im seeing a doctor again soon but have no idea what could be causing this broad range of symptoms. I will feel better and then worse in a continuing cycle that has been going on since March or April when I had all the tests done.

I did use Accutane 4 years ago and saw a commercial claiming it causes a lot of stomach and digestion problems. I had no side effects from the Accutane other than dry skin and now chronic dry skin behind my legs and where my elbows bend. Just use lotion to treat it.

Any help is appreciated. Cal
Reply
 
avatar
Louise_WebMD_Staff responded:
Have you seen a GI doctor? This sounds like a GI problem. Our Digestive Disorders community may have some ideas.


Helpful Tips

Overactive Bladder ? Don?t Suffer in SilenceExpert
Considered abnormal at any age, overactive bladder is a very common condition that affects both men and women but is more common in women. ... More
Was this Helpful?
29 of 40 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Diane Newman's website